Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Hep C sores and memory loss
avatar
pattyhanley posted:
Sounds like I am not alone with the sores. My leggs are all torn up as it is now moving to my face. I was seeing the Doctor for disability and she is the one who told me my sores are from the Hep C. I have been active for ten years but it is just now that I am getting so many different things that seem to be letting me know that I am past the point of help.
I was told to use a cortizone cream on my sores. I too have lost all I had in order to pay for my medical needs in the beginning due to no insurance because of a "pre-existing condition". My sores seem to be 2 kinds, I get a rough, hard little patch then before I know it there is a scab. The other is happening right now, the left side of my face is breaking out in blisters. They are just like sores from Shingles, full of liquid but they are not shingles. All this reminds me of symptons of AIDS.
MY MEMORY has gotten to a point where I have to trust those close to me about something that I am not sure of. If I remember it then I know it's right but if I am not sure then I go with someone else who is. Does anyone else have this problem? Today is my first day on here. I would love to know about any websites with Hep C info. Thanks to all

Take the Poll

If you have had the treatment for Hep C (what I call "The Old Chemo Cocktail"), what changes have you noticed in your body and mind?
  • Sores on different parts of your body & vaginal itch (females)
  • Memory & use of proper English loss
  • Tell people that you feel your brain is fried
  • Find how weak and tired you are
  • Wish depression was not part of your daily life
vote
View Poll Results
Reply
 
avatar
rosetattoo_2 responded:
I had all but the sores! This survey only gives you a chance to put one answer! Not fairfairly polled.
 
avatar
thomasv13 replied to rosetattoo_2's response:
I agree that this poll is not very good. When I underwent treatment I developed ulcers on my lower legs. I stopped the meds for two months while using I cream from my dermatologist. When I completed treatment, it was discovered that I had developed type 2 Diabetes and that I had all the symptoms of Bipolar Disorder. Both of these ailments are consistent with possible side effects of Peg-interferon in my 1995 copy of the PDR.
 
avatar
raymo13 responded:
I too have blisters...on my leg near an old tragic wound that was skin grafted. i get numerous ones that weep clear liquid.After the fine skin gets rubbed off from bathing it gets dried out and is like any other scuff on the skin.Except I get em all the time and alot of clear water seeps out.Ive had the silver patch stuff that speeds up healing numerous times.Like a little siver screen they put on wound and wrap with gauze.It sounds like you have a strep problem. It can turn into MRSA. Get a doc to look at it take the penicillin and wash your body alot,alot!!!! dirty skin and hep c are a no no.everyone has different ailments with hep c. from sore throats,tiredness to grumpyness and depression.you must admit to yourself you are sick and go to doctors and do what they say. GET a gastroenterologist, an ultra sound of your liver and a biopsy.You must live with it not ignore it.I still drink which is very very bad.I have pain in my pancreas. I piss golden urine.I drink tons of water.You have to drink water alot.Go to the gastroenterologist...or sew up all your affairs and wait for your fatty liver to choke up and blood spews from your ass and ears. Im not kidding...Do it...talk to the guy with white coat.doctors will help you.Not rock and roll.get used to the mood swings as well..... good luck, peace!


Helpful Tips

Sexual Transmission of hepatitis BExpert
HBV is 100 times easier to transmit sexually than HIV ( the virus that causes AIDS). HBV has been found in vaginal secretions, saliva, and ... More
Was this Helpful?
13 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.